Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Skin infection in nails. Abnormal color. Visit skin specialist?

Hi , I am from Haryana district- Jind.My mother has some sort of skin infection in her nails . Her nails colour also does not seem normal.Have taken advice from Doctor , but they have recommeded for a visit to skin doctor,and also said that the treatment may be for 1-2 yrs. and will require regular visits. Is there some skin specialist in Jind area, where I can take my mother for checkup. Regards, Anamika
Asked On : Sun, 10 Jun 2012
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi anamika,,
thanks for posting in HCM.
ur mother may be having a fungal infection of nail called onychomycosis. the treatment earlier was 6 months for finger nails and one year for toe nails when fluconazole was used. But now many other drugs like terbinafine , itraconoazole. where the treatment is for a shorter time.
Answered: Sat, 31 Aug 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor